# SDR 2005UALA01115

- Difficulty date: October 9, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 26,659 hours, 3,362 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EEL INOP LT A ZONE IB AND OB.  REPLACED POWER SUPPLY.
